Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

stomach cramps / pain

last night and so far this morning, though this morning is not as bad, i had such horrible cramps. not like menstrual cramps, but more like tightening and severe soreness. and i'm not sure why. i was just trying to find out if anyone had any idea what they may be related to. a little background: i have the mirena and i have had a UTI for 2 weeks, i took a med for 3 days and then i just finished a second med that i was on for 7 days. i didn't have this kind of cramps / pain before, just now (the night after i finished those pills).

Answer Question
 
sleepymamaof3

Asked by sleepymamaof3 at 9:27 AM on Mar. 27, 2010 in Health

Level 7 (207 Credits)
Answers (1)
  • That sucks! I would call your doctors office when it opens, maybe it has to do with the end of the meds you were taking or just for the fact your body is still adjusting to the Mirena.

    Alexsmom04

    Answer by Alexsmom04 at 8:02 PM on Mar. 27, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN